Sachdev, PL and Kudenatti, Ramesh B and Bujurke, NM (2008) Exact Analytic Solution of a Boundary Value Problem for the Falkner–Skan Equation. In: Studies in Applied Mathematics, 120 (1). pp. 1-16.
Restricted to Registered users only
Download (173Kb) | Request a copy
The Falkner–Skan equation, subject to appropriate physical boundary conditions arising from boundary layer theory, is exactly solved. The results obtained from this solution are compared with the numerical solution. The Blasius equation, subject to the same boundary conditions, is also solved exactly; the solution is compared with the earlier work on this equation. The analytic solution presented here agrees closely with the corresponding numerical results.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Blackwell Publishing.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||05 Jun 2008|
|Last Modified:||19 Sep 2010 04:45|
Actions (login required)